# SDR CA131111018

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,980 hours
- Engine: Lyc IO360L2A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: S35941
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT FUEL TANK TRANSMITTER FOUND TO BE GIVING ERRONEOUS READINGS.  PROBLEM TROUBLESHOT TO FIND THE TRANSMITTER PN S35941 TO BE AT FAULT.  TRANSMITTER REPLACED NEW, FUNCTION CHECKED SERVICEABLE.
